# SDR CA040604005

- Difficulty date: May 22, 2003
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 414
- Aircraft time: 7,677 hours
- Engine: Cont TSIO520NB
- Propeller: Hartzl PHCC3YF2
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED ENGINE CHANGE THE LT CANTED BULKHEAD ASSEMBLY  ENGINE MOUNT STRUCTURE WAS FOUND TO HAVE BEEN DAMAGED BY EXHAUST GASES. THE INDIVIDUAL PARTS REQUIRING REPLACEMENT ARE AS FOLLOWS. 0851500-47 CAP0851500-39 CHANNEL 0851601-201 WEB FORWARD 0851601-27 WEB AFT.  THE IPC DOES NOT GIVE A ASSEMBLY OR PN FOR THE CANTED BULKHEAD ITSELF.
